# SDR 2007UALA01233

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 16,770 hours, 7,345 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A-C EXPERIENCED VIBRATION 280 KTS FL240.  F/A`S VERY CONCERNED IN AFT CABIN.  SMOOTHED OUT FL 280 240 KNOTS.   [06-22-07]   RUDDER FREEPLAY CHECK FOUND WORN ROD END ON GREEN SYSTEM SERVO CONTROL ACTUATOR. REPLACED WORN ROD END.
